Leader Day Time Cold and Flu Relief - 24 SolfGel Capsules
$6.95
This Product is HSA/FSA eligible
In stock
SKU
W-096295138344
The Day Time Cold and Flu Medicine from Leader provide temporary relief from the unpleasant symptoms that colds and the flu may bring. The SoftGel capsules use acetaminophen to relieve congestion, pressure in the sinuses, fevers, aches, pains, and more. The non-drowsy medicine helps to keep you going as you combat illness.
Benefits & Features
- Compare to Vick's Dayquil Severe Cold and Flu
- For more severe colds and the flu
- Non-Drowsy
Latex Free | Yes |
---|---|
Manufacturer Part | 13834 |
UPC or EIN | 96295138344 |
Dimensions | W 4in x H 3in x D 2in |
Availability | Receive in 3-7 days |
Ingredients | Acetaminophen 325.0Mg Dextromethorphan Hbr 10.0Mg Guaifenesin 200.0Mg Phenylephrine Hcl 5.0Mg, Fd&C Blue #1, Fd&C Red #40, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sorbitol Sorbitan Solution, Titanium Dioxide |